# SDR CALA2023041201097

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737-8
- Aircraft serial: 30581
- Aircraft time: 69,829 hours, 25,510 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Potable Water
- Part number: POTABLEWATERCART
- Condition: Unknown
- Location: Aft
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WATER SERVICE WAS OVERSERVICED. WATER WAS IN AFT CABIN GOING FORWARD 10 ROWS OF SEATS FROM AFT LAVS. BODY STATION 780 TO BODY STATION 1016, BETWEEN BUTT LINE LBL 50 AND RBL 50. WITHIN 7 DAYS , ACCOMPLISH EC/RA 2011-01000, GALLEY SPILL , SECTION 2.B., IN-DEPTH CLEANUP ,IN THE APPROXIMATE AREA FROM PLACED ON DIP TO ACCOMPLISH EC/RA 2011-01000 WITHIN 7 DAYS, TOMC-APPROVAL FROM SC1ELBYC COMMENT GALLEY SPILL , SECTION 2.B., IN-DEPTH CLEANUP ,IN THE APPROXIMATE AREA FROM BODY STATION 780 TO BODY STATION 1016, BETWEEN BUTT LINE LBL 50 AND RBL 50. IAW ECRA 2011-01000 FROM STA 780 TO 1016, QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
